# SDR CALA2013082800589

- Difficulty date: August 26, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 49,902 hours, 16,871 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX REAR SPAR VERTICAL PRESSURE WEB STATION 663, CRACKED TWO PLACES, 1/4" CRACK AT RBL 35 & AMP; WL 196 1 1/4" CRACK AT RBL 43 AND WL 197.  ACCOMPLISHED, IAW SRM 57-10-10, REPAIR 3 PG 204, FIG 204.
